# SDR ASAA12511203

- Difficulty date: February 9, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 23,330 hours, 7,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 LT/SIDE CRACK.  REMOVED AND REPLACED INTERCOSTAL REF B737 800 SRM 51 40 0.
